MathSciNet Relay Station
MathSciNet bibliographic data
MR1712917 (2000j:55007) 55N05
Eda, Katsuya; Kawamura, Kazuhiro The surjectivity of the canonical homomorphism from singular homology to Čech homology. Proc. Amer. Math. Soc. 128 (2000), no. 5, 1487–1495.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement